CONDUCTIVITY INTERFACE PROBLEMS. PART I: SMALL PERTURBATIONS OF AN INTERFACE

Cited 27 time in webofscience Cited 0 time in scopus
  • Hit : 214
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorAmmari, Hko
dc.contributor.authorKang, Hko
dc.contributor.authorLim, Mikyoungko
dc.contributor.authorZribi, Hko
dc.date.accessioned2013-03-09T22:33:09Z-
dc.date.available2013-03-09T22:33:09Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued2010-05-
dc.identifier.citationTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.362, no.5, pp.2435 - 2449-
dc.identifier.issn0002-9947-
dc.identifier.urihttp://hdl.handle.net/10203/97673-
dc.description.abstractWe derive high-order terms in the asymptotic expansions of boundary perturbations of steady-state voltage potentials resulting from small perturbations of the shape of a conductivity inclusion with C(2)-boundary. Our derivation is rigorous and based on layer potential techniques. The asymptotic expansion in this paper is valid for C(1)-perturbations and inclusions with extreme conductivities. It extends those already derived for small volume conductivity inclusions and leads us to very effective algorithms for determining lower-order Fourier coefficients of the shape perturbation of the inclusion based on boundary measurements. We perform some numerical experiments using the algorithm to test its effectiveness.-
dc.languageEnglish-
dc.publisherAMER MATHEMATICAL SOC-
dc.titleCONDUCTIVITY INTERFACE PROBLEMS. PART I: SMALL PERTURBATIONS OF AN INTERFACE-
dc.typeArticle-
dc.identifier.wosid000276642700007-
dc.identifier.scopusid2-s2.0-77950915517-
dc.type.rimsART-
dc.citation.volume362-
dc.citation.issue5-
dc.citation.beginningpage2435-
dc.citation.endingpage2449-
dc.citation.publicationnameTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY-
dc.identifier.doi10.1090/S0002-9947-09-04842-9-
dc.contributor.localauthorLim, Mikyoung-
dc.contributor.nonIdAuthorAmmari, H-
dc.contributor.nonIdAuthorKang, H-
dc.contributor.nonIdAuthorZribi, H-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 27 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0